×

zbMATH — the first resource for mathematics

Subdirectly irreducible p-algebras. (English) Zbl 0402.06003

MSC:
06D15 Pseudocomplemented lattices
08B15 Lattices of varieties
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Birkhoff,Lattice theory, 3rd, Ed. (Amer. Math. Soc. Colloq. Publ.25, Providence, R. I. 1967). · Zbl 0153.02501
[2] G. Grätzer,Lattice theory. First concepts and distributive latices, W. H. Freeman and Co., 1971.
[3] T. Hecht andT. Katriňák,Principal congruences of p-algebras and double p-algebras, Proc. Amer. Math. Soc.58 (1976), 25–31. · Zbl 0352.06006
[4] M. F. Janowitz,A characterization of standard ideals, Acta Math. Acad. Sci. Hungar.16 (1965). 289–301. · Zbl 0139.01202
[5] T. Katriňák,Subdirectly irreducible modular p-algebras, Algebra Univ2 (1972), 166–173. · Zbl 0258.06005
[6] T. Katriňák,Congruence pairs on p-algebras with a modular frame, Algebra Univ.8 (1978), 205–220. · Zbl 0381.06017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.